Communications in Mathematical Physics

Semimodularity and the logic of quantum mechanics

James C. T. Pool

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 9, Number 3 (1968), 212-228.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840765

Mathematical Reviews number (MathSciNet)
MR0233558

Zentralblatt MATH identifier
0165.28902

Subjects
Primary: 81.06

Citation

Pool, James C. T. Semimodularity and the logic of quantum mechanics. Comm. Math. Phys. 9 (1968), no. 3, 212--228. https://projecteuclid.org/euclid.cmp/1103840765


Export citation